Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/14796
Title: Nonlinear stability of large amplitude viscous shock waves of a generalized hyperbolic-parabolic system arising in chemotaxis
Authors: Li, T
Wang, ZA 
Keywords: Nonlinear conservation laws
Nonlinear stability
Chemotaxis
Traveling waves
Non-diffusive signals
Large amplitude
Nonlinear kinetics
Energy estimates
Shizuta-Kawashima condition
Issue Date: 2010
Publisher: World Scientific
Source: Mathematical models and methods in applied sciences, 2010, v. 20, no. 11, p. 1967-1998 How to cite?
Journal: Mathematical models and methods in applied sciences 
Abstract: Traveling wave (band) behavior driven by chemotaxis was observed experimentally by Adler(1,2) and was modeled by Keller and Segel.15 For a quasilinear hyperbolic parabolic system that arises as a non-diffusive limit of the Keller-Segel model with nonlinear kinetics, we establish the existence and nonlinear stability of traveling wave solutions with large amplitudes. The numerical simulations are performed to show the stability of the traveling waves under various perturbations.
URI: http://hdl.handle.net/10397/14796
ISSN: 0218-2025
EISSN: 1793-6314
DOI: 10.1142/S0218202510004830
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

32
Citations as of Sep 16, 2017

WEB OF SCIENCETM
Citations

32
Last Week
0
Last month
0
Citations as of Sep 5, 2017

Page view(s)

47
Last Week
1
Last month
Checked on Sep 17, 2017

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.